Serious interaction between digoxin and warfarin

Br J Cardiol 2002;9:356-7 Leave a comment
Click any image to enlarge
Authors:

Drug interaction with warfarin is a common cause of loss of anticoagulant control. An interaction between warfarin and digoxin has not previously been documented in the British National Formulary or datasheet. We report a case of digoxin toxicity responsible for prolongation of the INR to more than 10.

Pay to access this premium content £5

The BJC is introducing a small charge for some of its premium content. On purchase you will receive an email to access the article and have a downloadable PDF to keep. The PDF can be downloaded from a button on the sidebar. Please note the purchase of this article is for your personal use only.
By supporting us in this way, you are helping us to deliver high-quality services to healthcare professionals. We will continue to keep the majority of our content free of charge.


You can access this article without logging in.
But don't miss out on the many Benefits of our Membership. Register Now.
Already a member? Login Now.
THERE ARE CURRENTLY NO COMMENTS FOR THIS ARTICLE - LEAVE A COMMENT